# SDR DALA1163470928

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED HOLES WAS FOUND ON FUSELAGE SKIN FROM STA Y=1418 TO 1422 BTW LONGERON 1 AND 2RT.  CUT OUT DAMAGE AREA OF FUSELAGE SKIN AND INSTALLED FILLER, DOUBLER IAW ERA 497385-14 REV ORIG.
